The first passage problem for generalized Ornstein-Uhlenbeck processes with non-positive jumps
Séminaire de probabilités de Strasbourg, Volume 19 (1985), p. 80-90
@article{SPS_1985__19__80_0,
     author = {Hadjiev, Dimitar},
     title = {The first passage problem for generalized Ornstein-Uhlenbeck processes with non-positive jumps},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {80-90},
     zbl = {0562.60077},
     mrnumber = {889469},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1985__19__80_0}
}
Hadjiev, Dimitar I. The first passage problem for generalized Ornstein-Uhlenbeck processes with non-positive jumps. Séminaire de probabilités de Strasbourg, Volume 19 (1985) pp. 80-90. http://www.numdam.org/item/SPS_1985__19__80_0/

1. J.-M. Bismut, Calcul des variations et processus de sauts, Z. Wahr. verw. Geb. 63 (1983), No.2, pp.147-236. | MR 701527 | Zbl 0494.60082

2. D.A. Darling and A.J.F. Siegert, The first passage problem for a continuous Markov process, Ann. Math. Statist. 24 (1953), pp.624-639. | MR 58908 | Zbl 0053.27301

3. J. Jacod, Calcul stochastique et problèmes de martingales, Lecture Notes in Math. vol.714, Springer-Verlag, 1979. | MR 542115 | Zbl 0414.60053

4. E. Lukacs, Stochastic convergence, Acad.Press, 1975. | MR 375405 | Zbl 0312.60011

5. V. Mackevicius, On some problems of optimal stopping of stable stochastic processes, Lietuvos Mat. Rink. 12 (1972), No.1, pp.173-180 (in Russian). | MR 347016

6. A.A. Novikov, Martingale approach to the firs passage time problems for nonlinear boundaries, Proc. Steklov Math. Inst. 158 (1981), pp.130-152 (in Russian). | MR 662841 | Zbl 0491.60038

7. L.A. Shepp, Explicit solutions to some problems of optimal stopping, Ann. Math. Statist. 40 (1969), No.3, pp.993-1010. | MR 250415 | Zbl 0177.22301

8. A.V. Skorokhod, Random processes with independent increments, Nauka, 1964 (in Russian). | MR 182056 | MR 860563

9. H.M. Taylor, Optimal stopping in a Markov process, Ann. Math. Statist. 39 (1968), pp.1333-1344. | MR 232444 | Zbl 0177.45702